Windows 8 and 8.1 Forums

Bowels ack !

  1. #1

    Harrisonburg, Va.
    Posts : 10,488
    Windows 8.1.1 Pro with Media Center

    Bowels ack !

    i lost control of my bowels this morning.
    it was disgusting.
    probably the medications i'm taking...

    never had that happen before.

    i cleaned up the mess.
    not too disgusting.

    it worries me though.

    if this is a trend i am not going to be looking forward to it.

    i will not live like this.
    i have my dignity.

    this is new.
    i will not live like an animal unable to control my pooping.

      My System SpecsSystem Spec

  2. #2

    Harrisonburg, Va.
    Posts : 10,488
    Windows 8.1.1 Pro with Media Center

    What can you say ?
    Getting old & falling apart is no fun.
    Sorry to post such a negative post,even though it is so real.
      My System SpecsSystem Spec

  3. #3

    Thank you for sharing. ???
      My System SpecsSystem Spec

  4. #4

    David, I know it's tough what you are going through, I've been there since I had cancer myself. I had a lot of similar things happen.

    Try to keep your spirits up & maintain an attitude that this is not a permanent thing. It's when you decide to give up that things are at their worst. Do not give up!

    This is something you can't help & consider it part of the healing process. I had moments like that & I thought this is horrible. But look to the future, don't focus on the present.

    Hoping that you are feeling better soon & sending you good thoughts for you to get through this tough time.
      My System SpecsSystem Spec

  5. #5

    Posts : 21,859
    64-bit Windows 10


    It very well could be from the medication. I would consult with your doctor about it and see what he/she thinks, and if there may be an alternative medication you could take without such a surprising side effect.
      My System SpecsSystem Spec

Eight Forums Android App Eight Forums IOS App Follow us on Facebook